# SDR ASOA2013072308749

- Difficulty date: July 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 CARGO DOOR BEAM BOTTOM SUPPORT ANGLE IS CRACKED.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE BRACKET ANGLE IAW SRM 51-42-21.
